# SDR IXXA20150908111

- Difficulty date: September 3, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 56,409 hours, 23,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INTEGRITY CHECK OF EMER SYS, MX NOTED EMER EXIT AISLE LIGHT INOPERATIVE AT ROW 4 ABC.  RELAMPED AISLE LIGHT AT ROW 4 ABC IAW AM 33-51-05.  OPERATIONAL CHECKED SATISFACTORY.  NO ADDITIONAL FAULTS NOTED.  ACFT RELEASED TO SERVICE.
